# SDR NACA2023111300001

- Difficulty date: November 13, 2023
- Submitted: November 18, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,816 hours, 15,158 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE RAISING FLAPS FROM 1 DEGREE TO OP, LE SLAT ASYM APPEARED. WHILE RUNNING THE QRH TE FLAP DISAGREE, WHILE CONTINUING TO RUN THE QRH, THE FLAP DISAGREE WENT OUT. WHILE RUINNING THE QRH TO EXTEND FLAPS, FLAPS WOULD NOT EXTEND PAST 5. ACCOMPLISHED BITE PROCEDURE FOR THE PSEU SENSOR TARGET, EXAMINED SENSOR SWITCH OPERATION IAW FIM 32-09 FT 803 FOUND L SLAT SENSOR #5 OUTB S280 DAMAGED. REMOVED AND REPLACED IAW AMM 27-38-01
